`a`
Journal of Modern Dynamics (JMD)
 

Lectures on dynamics, fractal geometry, and metric number theory
Pages: 437 - 497, Issue 3/4, September/December 2014

doi:10.3934/jmd.2014.8.437      Abstract        References        Full text (442.7K)           Related Articles

Michael Hochman - Einstein Institute of Mathematics, The Hebrew University, Jerusalem 91904, Israel (email)

1 R. Broderick, Y. Bugeaud, L. Fishman, D. Kleinbock and B. Weiss, Schmidt's game, fractals, and numbers normal to no base, Math. Res. Lett., 17 (2010), 307-321.       
2 J. W. S. Cassels, On a problem of Steinhaus about normal numbers, Colloq. Math., 7 (1959), 95-101.       
3 T. M. Cover and J. A. Thomas, Elements of Information Theory, Second edition, Wiley-Interscience [John Wiley & Sons], Hoboken, NJ, 2006.       
4 P. ErdÅ‘s, Some unconventional problems in number theory, Math. Mag., 52 (1979), 67-70.       
5 K. J. Falconer, The Geometry of Fractal Sets, Cambridge Tracts in Mathematics, 85, Cambridge University Press, Cambridge, 1986.       
6 H. Furstenberg, Intersections of Cantor sets and transversality of semigroups, in Problems in Analysis (Sympos. Salomon Bochner, Princeton Univ., Princeton, N.J., 1969), Princeton Univ. Press, Princeton, N.J., 1970, 41-59.       
7 H. Furstenberg, Ergodic fractal measures and dimension conservation, Ergodic Theory Dynam. Systems, 28 (2008), 405-422.       
8 M. Hochman, Dynamics on fractals and fractal distributions, preprint, 2010.
9 M. Hochman and P. Shmerkin, Local entropy and dimension of projections, to appear in Annals of Mathematics, 2009.
10 M. Hochman and P. Shmerkin, Local entropy averages and projections of fractal measures, Ann. of Math. (2), 175 (2012), 1001-1059.       
11 B. Host, Nombres normaux, entropie, translations, Israel J. Math., 91 (1995), 419-428.       
12 B. R. Hunt and V. Yu. Kaloshin, How projections affect the dimension spectrum of fractal measures, Nonlinearity, 10 (1997), 1031-1046.       
13 J. C. Lagarias, Ternary expansions of powers of 2, J. Lond. Math. Soc. (2), 79 (2009), 562-588.       
14 R. Lyons, Strong laws of large numbers for weakly correlated random variables, Michigan Math. J., 35 (1988), 353-359.       
15 P. Mattila, Geometry of Sets and Measures in Euclidean Spaces. Fractals and Rectifiability, Cambridge Studies in Advanced Mathematics, Cambridge University Press, 44, Cambridge, 1995.       
16 Y. Peres and P. Shmerkin, Resonance between Cantor sets, Ergodic Theory Dynam. Systems, 29 (2009), 201-221.       
17 D. Preiss, Geometry of measures in $R^n$: Distribution, rectifiability, and densities, Ann. of Math. (2), 125 (1987), 537-643.       
18 W. M. Schmidt, On normal numbers, Pacific J. Math., 10 (1960), 661-672.       
19 T. Wolff, Recent work connected with the Kakeya problem, in Prospects in Mathematics (Princeton, NJ, 1996), Amer. Math. Soc., Providence, RI, 1999, 129-162.       

Go to top